# SDR SIMA20150702001

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 37,751 hours, 34,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN FROM INSIDE.  LUBED MAIN CABIN DOOR IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
